# SDR CA080918002

- Difficulty date: September 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- System (JASC): 5753 · Trailing Edge Flaps
- Part: A/C Pack
- Part number: S5751202320
- Condition: Broken
- Location: Te Flap
- Component: Lt Inboard Flap, Snias, S57512007004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C-CHECK INSPECTION (1C, 2C, 4C, CPCP2, A8), WHILE PERFORMING A DVI INSPECTION ON THE L INBD FLAP, THE INSPECTION REVEALED THAT THE FWD PICK-UP FITTING INBD LOG AT RIB 5 WAS BROKEN IN HALF. THE FITTING LOT NR IS P4110. THE BROKEN OFF PIECE WAS FOUND IN THE FLAP FAIRINGS.
